# SDR REXA2015070900690

- Difficulty date: July 9, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Gouged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-300 LT COWL PANEL 433BB HAS GOUGE.  REPLACED LT COWL PANEL 433BB IAW SRM 54-12-01, 51-42-13, 51-40-11 & 51-42-06.
